MathSciNet Relay Station
MathSciNet bibliographic data
MR1721912 68T15 (20D20)
Kammüller, Florian; Paulson, Lawrence C. A formal proof of Sylow's theorem. An experiment in abstract algebra with Isabelle HOL. J. Automat. Reason. 23 (1999), no. 3-4, 235–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement